# SDR UALA2013021800984

- Difficulty date: February 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,444 hours, 25,832 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 66,791 hours, 20,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EC7601-2 FOUND ONE EACH T2 BLADE WITH BREAK THROUGH AND MATERIAL LOSS INTO CAVITY.  MATERIAL LOSS EXTENDS INTO AREA 'A' OF BLADE.  NO DAMAGE ALLOWED IN AREA A.  REQUIRES ENGINE CHANGE ENGINE NR 1 07FEB13 .  NR 4 BEARING SCAVENGE MANIFOLD, OIL FILTER DIFFERENTIAL PRESSURE SWITCH, MAGNETIC CHIP DETECTORS, AIR-OIL HEAT EXCHANGER, GEARBOX OIL SCAVENGE PUMP ASSEMBLY, OIL TANK AND ACCESSORIES, OIL PRESSURE TRANSMITTER, OR LOW OIL PRESSURE SWITCH (D).  LEAK CHECK MAIN OIL FILTER, LAST CHANCE OIL FILTER, LEAK CHECKED NR 1 ENGINE NO LEAKS NOTED.  CHG'D ENGINE.
